# SDR ASAA2017032120241

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 38,908 hours, 11,533 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Condition: Malfunctioned
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 START VALVE FAILED TO CLOSE AFTER START. MANUALLY SHUT OFF.  ACFT GROUNDED. ACCOMPLISHED START SWITCH TEST OF NR 1 ENGINE START SWITCH IAW  AMM 80-11-00. OPS CHECKED NORMAL.
